# SDR UALA2010111604241

- Difficulty date: November 16, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 36,689 hours, 4,490 cycles
- Engine: Pwa PW40903
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulty
- Location: Rt Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT WINDOW HEAT FAILURE, RTFL.  CHANGED THE ANTI-ICE SENSOR IN THE RIGHT WINDOW.  GROUND TEST PASSED AND STATUS MESSAGE ERASED.
